Maine, 2007Hail and Damaging Winds in Maine, August 3, 2007
August 3, 2007 · NWS GYX · 32 events in 6 counties and zones
Thunderstorms started producing severe weather as early as 9:50 am EDT, and by the end of the day there were numerous severe thunderstorms with reports of large hail and damaging winds across much of western Maine. The severe thunderstorm activity lasted into late evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms started producing severe weather as early as 9:50 am EDT, and by the end of the day there were numerous severe thunderstorms with reports of large hail and damaging winds across much of western Maine. The severe thunderstorm activity lasted into late evening. There were many reports of private property damage due to strong winds downing trees and numerous reports of large hail, some up to half dollar size.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 3, 8:12 AM EST, 38 minutes earlier.
Area forecast discussion, Aug 3, 8:12 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
912 AM EDT FRI AUG 3 2007
.SYNOPSIS...
WARM HUMID AIR MASS CONTINUES TODAY COURTESY OF AN OFFSHORE BERMUDA
HIGH PRESSURE SYSTEM. AN APPROACHING COLD FRONT WILL BRING THUNDERSTORMS
SOME POSSIBLY SEVERE...THIS AFTERNOON AND THIS EVENING. THE COLD
FRONT WILL MOVE OFFSHORE SATURDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THE FRONT SUNDAY. A WARM FRONT WILL APPROACH THE REGION
FROM THE SOUTHWEST SUNDAY NIGHT AND MOVE THROUGH ON MONDAY. A
TRAILING COLD FRONT WILL THEN CROSS THE AREA MONDAY NIGHT AND
TUESDAY. A WEAK LOW PRESSURE SYSTEM WILL PASS SOUTH OF FORECAST
AREA WEDNESDAY FOLLOWED BY HIGH PRESSURE ON THURSDAY.
&&
.NEAR TERM /UNTIL 10 AM THIS MORNING/...
CURRENT WX WILL PERSIST THRU 10 AM. MAIN CONCERN IS STRONG TO SVR
TSTMS MOVING NE ALONG THE CANADIAN BORDER. HAVE ISSUED A SPECIAL
WX STATEMENT AND SVR TSTM WARNING FOR THIS CLUSTER OF STORMS WHICH
ARE BOWING OUT AND ALSO HEADING FOR AN OUTFLOW BOUNDARY FROM OLD
SVR TSTMS THAT MOVED THRU NRN MAINE EARLIER THIS MORNING.
&&
.SHORT TERM /10 AM THIS MORNING THROUGH 6 AM SATURDAY/...
HAVE UPDATED THE GRIDS AND ZONES TO BRING IN TSTMS A COUPLE HOURS
EARLIER BASED ON LATEST RADAR TRENDS. CONT TO FCST POTENTIAL FOR
SVR TSTMS TDA.
SPC HAS MOST OF FA IN SVR WX THREAT TDA BUT FEEL THE SLGT RISK
SHOULD COVER THE ENTIRE FA.
BESIDES TSTMS TDA SHOULD SEE HOT AND HUMID WX WITH COASTAL SEA
BREEZE KEEPING THOSE ZONES A FEW DEGREES COOLER. CDFNT SLOW TO
MOVE THRU LATER TNGT. NO CHANGES MADE TO TNGTS FCST AT THIS TIME.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND WILL USHER IN
DRIER WEATHER FOR SATURDAY AFTERNOON THROUGH SUNDAY. WARM MOIST
AIR OVERRUNNING A WARM FRONTAL BOUNDARY APPROACHING THE FORECAST
AREA FROM THE SOUTHWEST COULD BRING ANOTHER ROUND OF SHOWERS
MONDAY INTO TUESDAY. A WEAK LOW PRESSURE SYSTEM PASSING SOUTH OF
THE FORECAST AREA COULD BRING ANOTHER CHANCE OF SHOWERS ON
WEDNESDAY. HIGH PRESSURE SHOULD FINALLY BUILD INTO THE AREA AGAIN
ON THURSDAY BRINGING DRY WEATHER.
&&
.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /13Z FRIDAY THROUGH TONIGHT/...VFR CONDITIONS WILL
PREVAIL EXCEPT LWR CONDITIONS WITH ANY STRONG TO PSBLY SVR TSTMS
TDA INTO THIS EVENING. AREAS OF F WILL FORM TNGT AND COULD LWR TAF
SITES TO IFR OR LWR ESPECIALLY KLEB AND KCON.
&&
.MARINE...
SHORT TERM /TODAY THROUGH TONIGHT/...WINDS AND SEAS MAY APPROACH
SCA LVLS THRU THIS EVENING AS SW WINDS INCREASE IN ADVANCE OF AN
APPROACHING CDFNT. WINDS HAVE COME UP A BIT MORE THAN PREVIOUSLY
FCST SO WILL UPDATE FCST TO COVER THIS. ALSO WILL DROP MENTION OF
ANY EARLY MORNING FOG.
LONG TERM...NO FLAGS ANTICIPATED.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Aug 3, 2:27 AM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
327 AM EDT FRI AUG 3 2007
MEZ007>009-012>014-NHZ001>005-007-041000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
327 AM EDT FRI AUG 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN
THREATS WILL BE DAMAGING WINDS AND FREQUENT
LIGHTNING...HOWEVER...SOME LARGE HAIL COULD ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
MEZ018-NHZ006-008>010-013-041000-
INTERIOR YORK-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
327 AM EDT FRI AUG 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN
THREATS WILL BE DAMAGING WINDS AND FREQUENT
LIGHTNING...HOWEVER...SOME LARGE HAIL COULD ALSO BE POSSIBLE.
ALSO...HEAT INDEXES WILL APPROACH 100 TODAY. KEEP IN MIND THESE
HEAT SAFETY TIPS...LIMIT OUTDOOR ACTIVITIES IF POSSIBLE...DRINK
LOTS OF WATER OR NON-ALCOHOLIC BEVERAGES...WEAR LIGHT COLORED OR
LIGHT WEIGHT CLOTHES...AND IF POSSIBLE...SPEND MORE TIME IN AIR
CONDITIONED OR WELL VENTILATED PLACES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
ANZ150-MEZ019>028-NHZ014-041000-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-INTERIOR CUMBERLAND-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-COASTAL ROCKINGHAM-
327 AM EDT FRI AUG 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...SOUTHEASTERN
NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE
MERRIMACK RIVER MA.
.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN
THREATS WILL BE DAMAGING WINDS AND FREQUENT
LIGHTNING...HOWEVER...SOME LARGE HAIL COULD ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Special weather statement, Aug 3, 7:20 AM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
820 AM EDT FRI AUG 3 2007
MEZ007>009-NHZ001-031345-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
820 AM EDT FRI AUG 3 2007
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OXFORD COUNTY...NORTH
CENTRAL SOMERSET COUNTY...NORTHERN FRANKLIN COUNTY AND NORTHERN COOS
COUNTY THROUGH 10 AM.
AT 820 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG THE VERMONT CANADIAN BORDER
...MOVING TO THE NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT FAR NORTHERN NEW HAMPSHIRE AND PORTIONS OF
THE WESTERN MAINE MOUNTAINS AS THEY MOVE ALONG OR CLOSE TO THE
CANADIAN BORDER THROUGH 10 AM. THIS INCLUDES PITTSBURG IN NEW
HAMPSHIRE AND COBURN GORE AND JACKMAN IN MAINE.
SMALL HAIL...HEAVY DOWNPOURS...FREQUENT CLOUD-TO-GROUND LIGHTNING
AND WIND GUSTS UP TO 45 MPH ARE POSSIBLE.
SJC
Event by event
16 thunderstorm wind, 15 hail, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Franklin
- When
- August 3, 8:50 AM EST to 8:54 AM EST
- Where
- Franklin County, Coburn Gore
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.380, -70.820
Several 30-50 pound construction signs were blown down by a severe thunderstorm in Coburn Gore.
Thunderstorm Wind, Somerset
- When
- August 3, 9:13 AM EST to 9:16 AM EST
- Where
- Somerset County, 8 mi NW of Jackman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.712, -70.387
Numerous trees were blown down northwest of Jackman.
Funnel Cloud, Somerset
- When
- August 3, 9:15 AM EST to 9:19 AM EST
- Where
- Somerset County, 5 mi NNW of Jackman
- Reported by
- Emergency Manager
- Coordinates
- 45.697, -70.310
A funnel cloud was reported by emergency management near Jackman.
Thunderstorm Wind, Somerset
- When
- August 3, 9:15 AM EST to 9:18 AM EST
- Where
- Somerset County, 5 mi NNW of Jackman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 45.697, -70.310
A severe thunderstorm downed trees in the vicinty of Jackman.
Thunderstorm Wind, Somerset
- When
- August 3, 9:19 AM EST to 9:24 AM EST
- Where
- Somerset County, Jackman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.630, -70.270
A severe thunderstorm downed numerous trees along route 201.
Thunderstorm Wind, Somerset
- When
- August 3, 9:42 AM EST to 9:45 AM EST
- Where
- Somerset County, 11.5 mi W of Saboomook
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.880, -69.969
A severe thunderstorm downed several trees in Pittston Farm. A large pine snapped off and damaged a cabin roof.
Thunderstorm Wind, Somerset
- When
- August 3, 10:00 AM EST to 10:04 AM EST
- Where
- Somerset County, 4 mi S of Jackman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.572, -70.270
A severe thunderstorm downed power lines just south of Jackman.
Thunderstorm Wind, Somerset
- When
- August 3, 11:37 AM EST to 11:43 AM EST
- Where
- Somerset County, 8 mi NW of Jackman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.712, -70.387
A severe thunderstorm blew down numerous trees near Jackman.
Hail, Franklin
- When
- August 3, 1:20 PM EST to 1:23 PM EST
- Where
- Franklin County, Kingfield
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.950, -70.150
A severe thunderstorm produced .75 inch hail in Kingfield.
Thunderstorm Wind, Somerset
- When
- August 3, 2:30 PM EST to 2:34 PM EST
- Where
- Somerset County, 5 mi NE of Madison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.851, -69.798
A severe thunderstorm downed trees and power lines in East Madison. Dozens of pine trees were snapped off. Both pines and hardwoods were uprooted. Multiple homes suffered roof damage. Several docks were overturned and boats tossed around on Wesserunsett Lake.
Thunderstorm Wind, Somerset
- When
- August 3, 2:44 PM EST to 2:48 PM EST
- Where
- Somerset County, Cornville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.830, -69.670
A severe thunderstorm blew down numerous trees West Ridge Road and Molutus Road and produced quarter inch hail. A woman was struck by lightning, but there was no information on possible injuries.
Thunderstorm Wind, Somerset
- When
- August 3, 2:50 PM EST to 2:54 PM EST
- Where
- Somerset County, Athens
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.920, -69.670
A severe thunderstorm downed trees and branches and produced marble-size hail in Athens.
Thunderstorm Wind, Somerset
- When
- August 3, 2:50 PM EST to 2:53 PM EST
- Where
- Somerset County, East Madison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.850, -69.750
A severe thunderstorm downed many hardwood trees (some maple trees that were 80 years old) in East Madison along Route 201.
Hail, Oxford
- When
- August 3, 2:55 PM EST to 2:58 PM EST
- Where
- Oxford County, Rumford
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 44.550, -70.530
A severe thunderstorm produced 1.25 inch hail in Rumford.
Hail, Somerset
- When
- August 3, 3:15 PM EST to 3:18 PM EST
- Where
- Somerset County, Hartland
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.880, -69.430
A severe thunderstorm produced 1 inch hail in Hartland.
Thunderstorm Wind, Oxford
- When
- August 3, 3:45 PM EST to 3:48 PM EST
- Where
- Oxford County, Dixfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.530, -70.450
A severe thunderstorm downed trees and power lines in Dixfield.
Thunderstorm Wind, Oxford
- When
- August 3, 3:45 PM EST to 3:49 PM EST
- Where
- Oxford County, 5 mi S of Rumford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.478, -70.530
A severe thunderstorm downed trees and power lines south of Rumford.
Hail, Oxford
- When
- August 3, 3:55 PM EST to 3:58 PM EST
- Where
- Oxford County, Peru
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.500, -70.400
A severe thunderstorm produced 1 inch hail in Peru.
Hail, Oxford
- When
- August 3, 4:13 PM EST to 4:16 PM EST
- Where
- Oxford County, Dixfield
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 44.530, -70.450
A severe thunderstorm produced .88 inch hail in Dixfield.
Thunderstorm Wind, Franklin
- When
- August 3, 4:20 PM EST to 4:24 PM EST
- Where
- Franklin County, Wilton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 44.580, -70.220
A severe thunderstorm produced pea-sized hail and downed a large tree on old Route 4.
Hail, Franklin
- When
- August 3, 4:40 PM EST to 4:42 PM EST
- Where
- Franklin County, Wilton
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.580, -70.220
A severe thunderstorm produced .75 inch hail in Wilton.
Hail, Kennebec
- When
- August 3, 4:48 PM EST to 5:08 PM EST
- Where
- Kennebec County, Vienna
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.530, -69.980
|A severe thunderstorm produced 1 inch hail in Vienna. Mothball size hail fell for about 20 minutes.
Hail, Somerset
- When
- August 3, 5:13 PM EST to 5:19 PM EST
- Where
- Somerset County, Shawmut
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.620, -69.580
A severe thunderstorm produced 1 inch hail in Shawmut.
Hail, Kennebec
- When
- August 3, 5:15 PM EST to 5:19 PM EST
- Where
- Kennebec County, Waterville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.550, -69.630
A severe thunderstorm produced .75 inch hail in Waterville.
Hail, Somerset
- When
- August 3, 5:16 PM EST to 5:20 PM EST
- Where
- Somerset County, Fairfield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.580, -69.600
A severe thunderstorm produced 1 inch hail in Fairfield.
Hail, Kennebec
- When
- August 3, 5:20 PM EST to 5:23 PM EST
- Where
- Kennebec County, Clinton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 44.630, -69.500
A severe thunderstorm produced .75 inch hail in Clinton.
Thunderstorm Wind, Kennebec
- When
- August 3, 5:28 PM EST to 5:32 PM EST
- Where
- Kennebec County, Clinton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.630, -69.500
A severe thunderstorm knocked down power lines along Route 100 between Clinton and Burnham.
Thunderstorm Wind, Waldo
- When
- August 3, 5:40 PM EST to 5:44 PM EST
- Where
- Waldo County, Burnham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.680, -69.480
A severe thunderstorm downed medium size branches in Burnham.
Hail, Oxford
- When
- August 3, 6:54 PM EST to 6:58 PM EST
- Where
- Oxford County, Rumford
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.550, -70.530
A severe thunderstorm produced .75 inch hail in Rumford.
Hail, Oxford
- When
- August 3, 6:55 PM EST to 6:58 PM EST
- Where
- Oxford County, Rumford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.550, -70.530
A severe thunderstorm produced 1 inch hail in Rumford.
Hail, Franklin
- When
- August 3, 7:42 PM EST to 7:45 PM EST
- Where
- Franklin County, Wilton
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.580, -70.220
A severe thunderstorm produced 1 inch hail in Wilton.
Hail, Cumberland
- When
- August 3, 9:34 PM EST to 9:37 PM EST
- Where
- Cumberland County, Freeport
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.850, -70.100
A severe thunderstorm produced .75 inch hail in Freeport.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in New York, August 3, 20071 injured · $76,000 · 2.5 in hail · 63 events
- Hail and Damaging Winds in South Dakota, August 3, 2007$557,000 · 4.25 in hail · 12 events
- Lightning Strikes in New Jersey, August 3, 20071 injured · $550,000 · 2 events
- Hail and Damaging Wind in Vermont, August 3, 2007$250,000 · 1.5 in hail · 4 events
- Tornadoes and Hail in Nebraska, August 3, 2007$168,000 · EF0 · 7 events
- Hail and Damaging Winds in Illinois, August 3, 2007$154,000 · 65 kt wind · 5 events
- Hail and Damaging Winds in Maine, August 3, 20071 in hail · 46 events
- Flash Flooding in Wyoming, August 3, 2007$65,000 · 2 events
- Flash Flooding in Utah, August 3, 2007$55,000 · 4 events
- Flash Flooding and Hail in North Dakota, August 3, 2007$50,000 · 0.88 in hail · 4 events
- Hail and Damaging Winds in Tennessee, August 3, 2007$36,000 · 60 kt wind · 7 events
- Hail and Damaging Winds in Massachusetts, August 3, 20071.25 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 54621, 54622, 54600, 54623, 54624, 54625, 54626, 54628, 54601, 54629, 54630, 54631, 54632, 54602, 54605, 54634, 54635, 54606, 54607, 54636, 54608, 54609, 54610, 54611, 54612, 54615, 54637, 54638, 54617, 54618, 54619, 54620.